# SDR R5KB1106001

- Difficulty date: November 8, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N502MG
- Make and model: Boeing 727191
- Aircraft serial: 19391
- Aircraft time: 57,716 hours, 45,461 cycles
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 2620F
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 KRUGER FLAP ACTUATOR RETURN SIDE LEAKING HYDRAULIC FLUID.
